I started taking Baclofen yesterday in addition to restarting the Tegretol the other day. The pain is reduced about 70-75% now but I'm dropping things and otherwise clumsy such as knocking things over. My vision is blurry too. Is this normal?
THat is probably the side effects of the drugs you are on. Read what the side effects are on the pamphlet the druggist gives you. Don't drive a car when you feel that way. I did and had a fender bender. If the side effects persist, you might want to modify the combo. Have you tried trileptal? See your neuro again and let him/her know what is going on!
Hi Lois, I tried Trileptal because I was having really bad vertigo from the Tegretol. On Trileptal I didn't sleep for a week, had a headache that got worse with each dose, and couldn't eat because of the nausea. I had to stop taking it this past Saturday. Two days with no medicine in me and I was in such excruciating pain that all I could do was cry. So I went back on the Tegretol at a dose lower than would cause the vertigo (I've been taking it since around February but never got to a dose that really controlled the pain). The neuro ordered the Baclofen 2 days ago and said if this doesn't work then I need to consider the surgical options. I was too sick to drive two days ago so I picked it up yesterday and started it yesterday afternoon. I'll wait and see if it gets any better. Its just frustrating because I dropped something today and my husband said to watch what I'm doing like I had any control over it. He just doesn't understand. :(